Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

2022, Vol. 3, Issue 1, Part A


Study the conditions relating to the system's constricted motion under the combined influence of the solar radiation pressure and some turbulence


Author(s): Shyam Kishor Singh

Abstract: His study examines the nonlinear effects of the solar radiation pressure combined with other natural perturbing forces on the motion and stability of two satellites connected by a thin, flexible, and inextensible string in the Earth's gravitational field.

Pages: 82-88 | Views: 326 | Downloads: 118

Download Full Article: Click Here

Journal of Mathematical Problems, Equations and Statistics
How to cite this article:
Shyam Kishor Singh. Study the conditions relating to the system's constricted motion under the combined influence of the solar radiation pressure and some turbulence. Journal of Mathematical Problems, Equations and Statistics. 2022; 3(1): 82-88.
Journal of Mathematical Problems, Equations and Statistics
Call for book chapter